# SDR 2001UALA02389

- Difficulty date: December 8, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 41,064 hours, 21,882 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED ON STATION 178 BULKHEAD AT WL 195, LBL5.7. MAJOR REPAIR ACCOMPLISHED, CRACK REPAIRED.
